MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS; Hysteroscope (And Accessories)

Olympus Winter & Ibe GmbH Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS; Hysteroscope (And Accessories)
Model Number A42011A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
No new additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: this event caused by a component failure of the ceramic tip (insulation beak).Olympus will continue to monitor field performance for this device.

Brand Name
Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS
Common Device Name
Hysteroscope (And Accessories)
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50421584
Report Number9610773-2026-05744
Device Sequence Number13354895
Product Code HIH
UDI-Device Identifier04042761023658
UDI-Public04042761023658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA42011A
Device Lot Number511218204984
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown